Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Botswana | Volume 10 Issue 1, January 2021

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Many people living with HIV-1/AIDS (PLWH) today can live longer due to potent highly active antiretroviral therapy (HAART). However, another concern has arisen as the HIV virus mutates into drug resistant variants. It is therefore imperative that research be directed to finding out the conditions under which the sensitive variant survives in the presence of mutations. In this study an in-host deterministic model is developed to find out the different states that can exist and the conditions in which the different equilibria can be globally asymptotically stable (GAS). The current model steady states have been established and we have proved their global stability via the construction of suitable Lyapunov functions and invocation of the LaSalle's invariance principle.

Keywords: Stability, HIV, Lyapunov function, Immunity

Edition: Volume 10 Issue 1, January 2021

Pages: 919 - 936

Share this Article

How to Cite this Article?

Obias Chimbola Mulenga, "Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR21113161730, Volume 10 Issue 1, January 2021, 919 - 936

52 PDF Views | 40 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Stability'

Dissertation Chapters, Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 430 - 433

Monitoring the Quantity and Period of Milk Production by a Sindhi Cow using Statistical Quality Control Charts

Abirami .K

Share this Article

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1495 - 1499

The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes

Danfeng Zhao, Ye Liu

Share this Article

Research Paper, Mathematics, Kenya, Volume 5 Issue 12, December 2016

Pages: 1249 - 1255

Finite Difference Solution of (2+1)-Dimensional Sine-Gordon Equation: A Model for Investigating the Effects of Varying Surface Damping Parameter on Josephson Current Flowing through the Long Josephson Junction

Tinega Abel Kurura, Oduor Okoya, Omolo Ongati

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

Share this Article

Similar Articles with Keyword 'HIV'

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

Share this Article

Similar Articles with Keyword 'Lyapunov function'

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Research Paper, Mathematics, China, Volume 8 Issue 7, July 2019

Pages: 1859 - 1865

Stability of Stochastic Delay Logistic Model Incorporating Ornstein-Uhlenbeck Process

Tawfiqullah Ayoubi

Share this Article

Research Paper, Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 114 - 121

Global Stability of a Susceptible-Infected-Recovered (SIR) Epidemic Model with Two Infectious Stages and Treatment

M. Elhia, A.E. Laaroussi, M. Rachik, Z. Rachik, E. Labriji

Share this Article

Research Paper, Mathematics, Nigeria, Volume 7 Issue 2, February 2018

Pages: 815 - 821

Global Stability of a Cholera Carrier Epidemic Model with Nonlinear Incidence Functions

Lawal Jibril, Sule Amiru

Share this Article

Similar Articles with Keyword 'Immunity'

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Research Paper, Mathematics, Nigeria, Volume 7 Issue 3, March 2018

Pages: 225 - 235

Transmission and Control Dynamic Model of Influenza Virus Infection

T. O. Oluyo, M. O. Adeyemi

Share this Article
Top